# SDR USAA2010051190938

- Difficulty date: May 6, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 61,202 hours, 38,197 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266031010
- Part serial: 570
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - CRACK ON NR 3 SLAT LOWER SKIN 34 INCHES FROM INBOARD END.  REPAIRED NR 3 SLAT LOWER SKIN 34 INCHES FROM INBOARD END IAW B737 SRM 57-40-01 REPAIR 6.
